I started taking it 2 days ago and the cold sweats and Hot flashes are unbearable. Does it ever go away
Lexapro - When do the sweating go away?
Question posted by Cin63 on 21 Nov 2021
Last updated on 21 November 2021 by WildcatVet
It depends on the individual but in general side effects subside over just days to a week or two but they also should lessen day by day.
If they don't lessen within the next couple of days let your doctor know. They may be able to adjust your dosage or give you some other treatment options.
Try to get through this rough patch if you can because Lexapro is an excellent medication that's very effective for most people. I took it for over 7 years and it changed my life.
Best regards and I hope you're feeling better quickly.
- Lexapro uses and safety info
- Lexapro information for Healthcare Professionals (includes dosage details)
- Side effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.